# SDR CA990728047

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 2435 · Starter-Generator
- Part: Damper Hub
- Part number: 230321901
- Condition: Misrepaired
- Location: Drive Shaft
- Component: Lucas, 23081018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR WAS SENT FOR ROUTINE OVERHAUL AND UPON OVERHAUL IT WAS NOTICED THAT IT HAD BEEN PREVIOUSLY ASSEMBLED WITH A WORN OUT DAMPER HUB AND WAS ALSO MISSING A BRASS SHIM.  HUB WAS SUBSEQUENTLY REPLACED DURING THIS OVERHAUL AND RETURNED TO SERVICE.
